# SDR SWAA2022030177648

- Difficulty date: February 25, 2022
- Submitted: March 1, 2022
- Operation: Air carrier
- Aircraft: N8631A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42385
- Aircraft time: 26,700 hours, 12,144 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: L1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 DOOR EMERGENCY LIGHT; FWD L1 DOOR OUTSIDE EMERGENCY LIGHT AND THE INTERIOR LIGHTS FOR THE EMERGENCY EXIT ARE INOP. / [01] REPLACED FWD EMERGENCY EXIT BATTERY PACK WITH SERVICEABLE UNIT.REF AMM 33-51-06. OPS CHECK GOOD.
